Main Subjects = 20F Group theory and generalizations: Special aspects of infinite or finite groups
Generalized nilpotent braces and nilpotent groups

Articles in Press, Corrected Proof, Available Online from 08 November 2023

10.22108/ijgt.2023.138490.1860

Martyn Dixon; Leonid A. Kurdachenko; Igor Ya. Subbotin


Engel groups in bath - ten years later

Volume 9, Issue 4, December 2020, Pages 251-260

10.22108/ijgt.2020.120132.1584

Antonio Tortora; Maria Tota


Small doubling in $m$-Engel groups

Volume 9, Issue 4, December 2020, Pages 277-291

10.22108/ijgt.2020.121125.1595

Patrizia Longobardi; Mercede Maj


Some remarks on unipotent automorphisms

Volume 9, Issue 4, December 2020, Pages 293-300

10.22108/ijgt.2020.119749.1581

Orazio Puglisi; Gunnar Traustason


Faithful real representations of groups of $F$-type

Volume 9, Issue 3, September 2020, Pages 143-155

10.22108/ijgt.2018.112439.1494

Benjamin Fine; Anja Moldenhauer; Gerhard Rosneberger


Catalan fragile words

Volume 9, Issue 2, June 2020, Pages 69-80

10.22108/ijgt.2019.113180.1506

Daniele D'Angeli; Alfredo Donno; Emanuele Rodaro


A note on Engel elements in the first Grigorchuk group

Volume 8, Issue 3, September 2019, Pages 9-14

10.22108/ijgt.2018.109911.1470

Marialaura Noce; Antonio Tortora


Locally graded groups with a condition on infinite subsets

Volume 7, Issue 4, December 2018, Pages 1-7

10.22108/ijgt.2016.21234

Asadollah Faramarzi Salles; Fatemeh Pazandeh Shanbehbazari


Measuring cones and other thick subsets in free groups

Volume 7, Issue 4, December 2018, Pages 27-40

10.22108/ijgt.2017.21479

Elizaveta Frenkel; Vladimir Remeslennikov


Countably recognizable classes of groups with restricted conjugacy classes

Volume 7, Issue 1, March 2018, Pages 5-16

10.22108/ijgt.2016.21235

Francesco de Giovanni; Marco Trombetti


An infinite family of finite ‎$‎2‎$‎-groups with deficiency zero

Volume 6, Issue 3, September 2017, Pages 45-49

10.22108/ijgt.2017.21213

Hossein Abdolzadeh; Reza Sabzchi


A note on the coprime graph of a group

Volume 5, Issue 4, December 2016, Pages 17-22

10.22108/ijgt.2016.9125

Hamid Reza Dorbidi


A remark on group rings of periodic groups

Volume 5, Issue 4, December 2016, Pages 23-25

10.22108/ijgt.2016.9425

Artur Grigoryan